# SDR MWEA070043

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 54,234 hours, 46,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 0200413003
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT, ROW 9 IS INOPERATIVE.  REPAIRED GROUND WIRE AT LIGHT SOCKET.
